# SDR SWAA2017011211114

- Difficulty date: January 10, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 22,716 hours, 13,333 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 115A8314
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD OF AILERON WS 512 CRACKED RIB APPROXIMATELY 3" AT BEND RADIUS.  REPAIRED RIB IAW EA.
